# SDR COMA0360512

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 207 hours, 183 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 0311H2899
- Condition: Failed
- Location: Cockpit
- Part time: 207 hours, 183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5677 DURING CRUISE FLT AT 24,000 FT THE CAPTAINS SIDE WINDOW INNER PANE SHATTERED.  AIRCRAFT CONTINUED TO DESTINATION (CVG) CITY AND LANDED SAFELY.  REPLACED THE CAPTAINS SIDE WINDOW.
